Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1932, Issue 166

Issues

Zur Approximation der Exponentialfunktion und des Logarithmus. Teil II.

Kurt Mahler
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1932.166.137

About the article

Published Online: 2009-12-09

Published in Print: 1932-01-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1932, Issue 166, Pages 137–150, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1932.166.137.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Yann Bugeaud and Simon Kristensen
Arkiv för Matematik, 2009, Volume 47, Number 2, Page 243
[2]
A V Astafyeva and A P Starovoitov
Sbornik: Mathematics, 2016, Volume 207, Number 6, Page 769
[3]
Анастасия Владимировна Астафьева, Anastasia Vladimirovna Astafieva, Александр Павлович Старовойтов, and Alexander Pavlovich Starovoitov
Математический сборник, 2016, Volume 207, Number 6, Page 3

Comments (0)

Please log in or register to comment.
Log in